# SDR DL76S020096

- Difficulty date: January 25, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 44,930 hours, 21,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND FWD RIGHT CEILING EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK.
